Metrics

From
Fitted Second Order Scheme for Singularly Perturbed Differential-difference Equations by Lakshmi Sirisha and Y.N. Reddy American Journal of Numerical Analysis. 2014, 2(5), 136-143 doi:10.12691/ajna-2-5-1
Views
22036
Html 21418
Abstract 618
12 September 2014 (publication date) through 02 December 2021 *
12.55 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 14986
PDF2765
Epub983
XML1232
PPT4538
Figures2860
Tables2608
Export: 2474
RIS836
BibTex791
Endnote847
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com